# SDR SPAA0500081

- Difficulty date: December 19, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 52,318 hours, 32,156 cycles
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BS1156 OUTER CHORD RT SIDE WL270. REPAIRED CRACK IAW SB 737-53-1086.
